Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Positivity

Search In Journal Title:

Abbravation: Positivity

Search In Journal Abbravation:

Publisher

Springer Basel

Search In Publisher:

DOI

10.1007/bf01811945

Search In DOI:

ISSN

1572-9281

Search In ISSN:
Search In Title Of Papers:

Modules and extremal completely positive maps

Authors: JuhaPekka Pellonpää
Publish Date: 2013/03/22
Volume: 18, Issue: 1, Pages: 61-79
PDF Link

Abstract

Convex sets of completely positive maps and positivesemidefinite kernels are considered in a very general context of modules over Calgebras and a complete characterization of their regular extremal points is obtained As a byproduct we determine extremal autocorrelation functions We present a generalization for the Choi isomorphism widely used in quantum information theory and generalize the concept of a completely positive quantum instrument


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Order-unit-metric spaces
  2. The Radon–Nikodym Property for Tensor Products of Banach Lattices
  3. Odd Degree Polynomials on Real Banach Spaces
  4. Positive bases in spaces of polynomials
  5. Regular orbits and positive directions
  6. Semicontinuity of the solution set to a parametric generalized strong vector equilibrium problem
  7. A new application of non-increasing sequences
  8. On the lower semicontinuity of the solution mappings to a parametric generalized strong vector equilibrium problem
  9. A class of $$\ell ^p$$ saturated Banach spaces
  10. On the Structure of the Completion of a Normed Lattice
  11. Domination by ergodic elements in ordered Banach algebras
  12. Pentadiagonal Oscillatory Matrices with Two Spectrum in Common
  13. The essential spectral radius of Volterra operators and an application to Volterra-Hammerstein functional inclusions
  14. An iterative algorithm for finding a common solution of fixed points and a general system of variational inequalities for two inverse strongly accretive operators
  15. Perturbation of Transition Functions and a Feynman-Kac Formula for the Incorporation of Mortality
  16. Statistical approximation by double sequences of positive linear operators on modular spaces
  17. Positive solutions of semi-positone nonlinear operator equations in Banach spaces with lattice structure
  18. A characterization of positively decomposable non-linear maps between Banach lattices
  19. Positive solutions for fractional differential systems with nonlocal Riemann–Liouville fractional integral boundary conditions
  20. Coupled coincidence point results on generalized distance in ordered cone metric spaces

Search Result: